# SDR 1XLA2015041300001

- Difficulty date: November 26, 2014
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N1413X
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12157
- Aircraft time: 1,984 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: C64712
- Condition: Flaking
- Location: Swashplate
- Part time: 1,984 hours
- Component: Swashplate, Robsin
- Component part number: C0174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT INSPECTION, THERE WAS A NOTICEABLE CLICKING COMING FROM THE MAST AREA.  THE AIRCRAFT WAS GROUNDED AND THE SWASHPLATE WAS REMOVED FOR INSPECTION.  UPON DISASSEMBLY, THE OUTER RACE ON THE LOWER SWASHPLATE BEARING WAS FOUND TO BE MISSING 3 INCHES OF CHROME PLATING WHERE THE BALLS RIDE ON THE RACE.  THE BALLS AND THE INNER RACE WERE VISUALLY UNDAMAGED.
